# SDR AALA20011545

- Difficulty date: July 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT ON SEAT 31B INOPERATIVE.  RECONNECTED HARNESS TO SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
